# SDR SIMA200428704

- Difficulty date: October 13, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BA50933901
- Part serial: C01838
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NO FORWARD EMERGENCY FLOOR LIGHTS ON IN CABIN WHEN TESTED.  AIRCRAFT WAS INSPECTED AND FERRIED FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BATTERY PACK IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200500258)
